this issue
previous article in this issue

Document Details :

Title: Mathematical Counterfactuals with Number-Theoretic Antecedents and Extra-Mathematical Explanation
Author(s): TUMP, Lars Arthur
Journal: Logique et Analyse
Volume: 254    Date: 2021   
Pages: 191-213
DOI: 10.2143/LEA.254.0.3289657

personal login :
If you are subscribed and registered, have you already activated your personal account?

Yes No I lost my password

email address:

For more information about the personal logins, click here

If you are not subscribed, you can purchase this article by clicking here (price : 14 EURO)

If you want to subscribe to this journal, click here